Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Constant abdominal bloating after having food. Do I have kidney or thyroid problem? Have high uric acid levels

I am having constant stomach bloating after food. I am taking Pancreoflat and Happi d for 10 days and feeling better but bloating does come sometimes. Only rice diet gives no bloating, but chappaty or fibre diet gives bloating. Can this be due to kidney problems or thyroid (I do not have any such problems as of now except uric acid at 7%.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Hi, Abdominal bloating is nothing to do with kidney disease unless you accumulate a lot of water in side the abdomen due to kidney diseases and in that situation the kidney disease would have been obvious to you.
sometimes hypothyroid ism can produce as a part of systemic lethargy. You can check your thyroid status
Answered: Wed, 26 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor